Open Journal Systems
Journal Help
User
Username
Password
Remember me
Notifications
View
Subscribe
Journal Content
Search
Search Scope
All
Authors
Title
Abstract
Index terms
Full Text
Browse
By Issue
By Author
By Title
Font Size
Information
For Readers
For Authors
For Librarians
Home
About
Login
Search
Current
Archives
Home
>
Search
>
Author Details
Author Details
Das, Angsuman, Presidency University, Kolkata, India
Vol 28, No 1 (2019)
- Articles
Paley-type graphs of order a product of two distinct primes
Abstract
PDF
ISSN: 2415-721X